# SDR CALA2014012490227

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 55,503 hours, 14,328 cycles
- Engine: Pwa PW4056
- System (JASC): 3411 · Pitot/Static System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT AUXILIARY PITOT WARNING LIGHT ON & EICAS MESSAGE.
